Quantum thermal conductance of electrons in a one-dimensional wire. / Chiatti, O.; Nicholls, James; Proskuryakov, Y. Y.; Lumpkin, N.; Farrer, I.; Ritchie, D. A.

In: Physical Review Letters, Vol. 97, No. 5, 056601, 04.08.2006, p. -.

Research output: Contribution to journalArticlepeer-review



  • PhysRevLett

    Final published version, 371 KB, PDF document


  • O. Chiatti
  • James Nicholls
  • Y. Y. Proskuryakov
  • N. Lumpkin
  • I. Farrer
  • D. A. Ritchie
Original languageEnglish
Article number056601
Pages (from-to)-
Number of pages4
JournalPhysical Review Letters
Issue number5
Publication statusPublished - 4 Aug 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 462787